MAUDE Adverse Event Report: UZINMEDICARE CO., LTD. SPECTRA S1 PLUS; PUMP, BREAST, POWERED

UZINMEDICARE CO., LTD. SPECTRA S1 PLUS; PUMP, BREAST, POWERED
Model Number Spectra S1 plus
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that product has a fire.No adverse patient effects were reported.The result of reviewing the cause of the product fire is presumed that the battery was fired.

Brand Name
SPECTRA S1 PLUS
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
UZINMEDICARE CO., LTD.
56, dongtansandan 5-gil
hwaseong-si
gyeonggi, 18487
KS  18487
Manufacturer (Section G)
UZINMEDICARE CO., LTD.
56, dongtansandan 5-gil
hwaseong-si
gyeonggi, 18487
KS   18487
Manufacturer Contact
jieun lee
MDR Report Key15864034
Report Number3011139154-2022-00002
Device Sequence Number5994086
Product Code HGX
UDI-Device Identifier08809108011091
UDI-Public(01)08809108011091(11)210909
Combination Product (Y/N)N
PMA/510(K) Number
K150476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSpectra S1 plus
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale